# SDR DXTA2023071090720

- Difficulty date: July 9, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N438QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500531
- Aircraft time: 3,737 hours, 2,841 cycles
- Engine: Pwc PW535E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 307291301
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: L
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

ENGINE FLAMEOUT: LEFT ENGINE FAILED INFLIGHT AT FL250. PAX AND PILOTS FELT SIGNIFICANT VIBRATIONS/BUMPS FOLLOWED BY WIND DOWN AMID FAILURE INDICATION ON ENGINE SYNOPTIC. RESOLUTION: REMOVED LH ENGINE PN: 3072913-01 SN: PCE·DG0528 FROM AIRCRAFT N438QS SN: 50500531. INSTALLED SERVICABLE ENGINE PN: 3072913-01 SN: PCE·DG0298 REMOVED FROM AIRCRAFT N314QS SN: 50500158 FOR CONTINUED SERVICE ON AIRCRAFT N138QS SN: 50500531 IN LH POSTION OF AIRCRAFT N438QS SN: 50500531. PERFORMED POST ENGINE INSTALLATION OPERATIONAL AND LEAK CHECKS WITH NO DEFECTS NOTED SPT. CALIBRATION RUNS COMPLETED WITH ENGINE PARAMETERS WITHIN EMM LIMITS JAW EMB SOS AMM 71·00·00 AND PWS3SE EMM 71-00-00.
